Open Access
November 2009 Dual mean value problem for complex polynomials
Vladimir Dubinin, Toshiyuki Sugawa
Proc. Japan Acad. Ser. A Math. Sci. 85(9): 135-137 (November 2009). DOI: 10.3792/pjaa.85.135


We consider an extremal problem for polynomials, which is dual to the well-known Smale mean value problem. We give a rough estimate depending only on the degree.


Download Citation

Vladimir Dubinin. Toshiyuki Sugawa. "Dual mean value problem for complex polynomials." Proc. Japan Acad. Ser. A Math. Sci. 85 (9) 135 - 137, November 2009.


Published: November 2009
First available in Project Euclid: 5 November 2009

zbMATH: 1208.30005
MathSciNet: MR2573962
Digital Object Identifier: 10.3792/pjaa.85.135

Primary: 30C10
Secondary: 30C55

Keywords: critical point , Smale's mean value conjecture

Rights: Copyright © 2009 The Japan Academy

Vol.85 • No. 9 • November 2009
Back to Top